MathSciNet Relay Station
MathSciNet bibliographic data
MR2971718 60H10
Rozkosz, Andrzej; Słomiński, Leszek $\Bbb{L}^p$ solutions of reflected BSDEs under monotonicity condition. Stochastic Process. Appl. 122 (2012), no. 12, 3875–3900.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement